# SDR SWAA2024080705708

- Difficulty date: June 25, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 66,062 hours, 39,438 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W L/E PANEL 521ZB CORNER IS CRACKED<[01] L/W L/E PANEL 521ZB CORNER WITH CRACKED WAS REPAIRED IAW SRM 51-70-05-2R-6.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
